# SDR 08FDEA00032

- Difficulty date: January 4, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP UPPER SURFACE FOUND DENT AT XIFH 184.5.   DENT AREA MEASURED DEPTH = 0.050" FOUND WITHIN LIMIT PER SRM 51-80-01 VOLUME II.   HFEC   INSPECTION CARRIED OUT AS PER DAC NDT SPM REVISION 13 06-10-01.001 AND FOUND NO   CRACK   EVIDENT AT DENT REWORK AREA. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
